# SDR ASAA2021062135162

- Difficulty date: June 21, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 53,187 hours, 15,699 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: APMVF460
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Part time: 433 hours, 144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING IDLE LEAK CHECK AFTER #2 ENGINE R&R FOUND R/H VSV ACTUATOR LEAKING FROM DRAIN MAST AT 4 DROPS PER MINUTE. GROUNDED - YES. LEAKAGE WITHIN ALLOWABLE LIMITS FOR 25 FLIGHT CYCLES PER B737-800 AMM 71-71-00-200-801-F00  FIGURE 605 SHEET 1. REMOVED #2 ENGINE RT VSV ACTUATOR REF AMM 75-31-01. INSTALLED RT #2 ENG VSV ACTUATOR REF AMM 75-31-01 OPS NORMAL REF AMM 75-31-01. LEAK CHECK GOOD.
